# SDR CA080414006

- Difficulty date: April 7, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 697 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 2210 · Autopilot System
- Part: Static Line
- Part number: 08071
- Condition: Deteriorated
- Location: Auto Pilot Sys
- Part time: 697 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RE-ACTIVATION OF THE AIRCRAFT, THE MAINTENANCE CREW NOTICED THAT THE STATIC LINE FOR THE AUTO PILOT ALTITUDE HOLD P/N 0807-1 WAS DETERIORATED AND CRACKED.  THE LINE WAS REPLACED WITH A SERVICEABLE PART.  ALL OTHER AIRCRAFT IN THE FLEET WILL BE INSPECTED FOR SERVICEABILITY.
